# SDR UHLA2014061700427

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 19,236 hours, 14,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO PINS FROM L2 SLIDE HANGING OUT.  SECURED L2 SLIDE PINS IAW AMM 52-12-40.
